×

zbMATH — the first resource for mathematics

The graphs with spectral radius between 2 and \(\sqrt{2+\sqrt{5}}\). (English) Zbl 0678.05038
The graphs in the title have been essentially determined by the reviewer, M. Doob and I. Gutman [On graphs whose spectral radius does not exceed \(\sqrt{2+\sqrt{5}}\), Ars. Comb. 14, 225-339 (1982; Zbl 0504.05040)]. The present authors have completed the determination of these graphs.
Reviewer: D.Cvetković

MSC:
05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)
Keywords:
spectral radius
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cvetković, D.M.; Doob, M.; Gutman, I., On graphs whose spectral radius does not exceed \(2+5\), Ars combin., 14, 225-239, (1982) · Zbl 0504.05040
[2] Goodman, F.; de la Harpe, P.; Jones, V., Matrices over natural numbers: values of the norms, classification, and variations, (), Chapter 1
[3] Hoffman, A.J., On limit points of spectral radii of non-negative symmetric integral matrices, (), 165-172
[4] Neumaier, A., The second largest eigenvalue of a tree, Linear algebra appl., 46, 9-25, (1982) · Zbl 0495.05044
[5] Shearer, J., On the distribution of the maximum eigenvalue of graphs, (1986), preprint
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.